# SDR QXEA0000757

- Difficulty date: March 19, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 526
- Aircraft time: 22,045 hours, 30,922 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- OXIDATION SMELL COMING FROM GALLEY.  REPLACED COFFEE CONTAINER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
